SMITH & NEPHEW, INC. R3 36MM ID US CRMC LINER 54; PROSTH, HIP, SEMI-CONST, MET/CERAM/CERAM/MET, CEMENTED OR UNCEMENTED
Back to Search Results |
| Catalog Number |
71338954 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
05/20/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed on the patient for unspecified reasons.Cup, liner and head exchanged.No procedure details available.
Additional Manufacturer Narrative
The associated complaint device was not returned.The medical investigation concluded that no clinically relevant supporting documentation was provided; therefore, a thorough medical investigation could not be performed.Should clinical documentation become available in the future, the clinical/medical task may be re-evaluated.No further medical assessment is warranted at this time.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.